Constructive axiomatizations of plane absolute, Euclidean and hyperbolic geometry

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

In this paper we provide quantifier-free, constructive axiomatizations for 2-dimensional absolute, Euclidean, and hyperbolic geometry. The main novelty consists in the first-order languages in which the axiom systems are formulated.

Original languageEnglish (US)
Pages (from-to)129-136
Number of pages8
JournalMathematical Logic Quarterly
Volume47
Issue number1
DOIs
StatePublished - Dec 1 2001

Keywords

  • Absolute geometry
  • Constructive axiomatization
  • Euclidean geometry
  • Hyperbolic geometry
  • Quantifier-free axiomatization

ASJC Scopus subject areas

  • Logic

Fingerprint Dive into the research topics of 'Constructive axiomatizations of plane absolute, Euclidean and hyperbolic geometry'. Together they form a unique fingerprint.

Cite this